Translator Disclaimer
March 2011 The Calabi invariant for some groups of homeomorphisms
Vincent Humilière
J. Symplectic Geom. 9(1): 107-117 (March 2011).

Abstract

We show that the Calabi homomorphism extends to some groups of homeomorphisms on exact symplectic manifolds. The proof is based on the uniqueness of the generating Hamiltonian (proved by Viterbo) of continuous Hamiltonian isotopies (introduced by Oh and Muller).

Citation

Download Citation

Vincent Humilière. "The Calabi invariant for some groups of homeomorphisms." J. Symplectic Geom. 9 (1) 107 - 117, March 2011.

Information

Published: March 2011
First available in Project Euclid: 1 July 2011

zbMATH: 1242.53110
MathSciNet: MR2787363

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.9 • No. 1 • March 2011
Back to Top